# SDR A6WA201710165364

- Difficulty date: October 16, 2017
- Submitted: October 20, 2017
- Operation: Air carrier
- Aircraft: N437AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7744
- Aircraft time: 34,571 hours, 33,156 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING FIRST FLIGHT,  CREW REPORTED THAT THE EMERGENCY LIGHTS FROM ROW 8-12 WOULD NOT ILLUMINATE.  INSPECTED AND FOUND BROKEN WIRES AT ROW 12.  APPLIED ELECTRICAL TAPE TO BROKEN WIRES.
